On a class of iterative processes for solving incompatible systems of linear algebraic equations
Doklady Akademii Nauk, Tome 209 (1973) no. 4, pp. 782-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_4_a6,
author = {I. N. Molchanov and M. F. Yakovlev},
title = {On a class of iterative processes for solving incompatible systems of linear algebraic equations},
journal = {Doklady Akademii Nauk},
pages = {782--784},
year = {1973},
volume = {209},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_4_a6/}
}
TY - JOUR AU - I. N. Molchanov AU - M. F. Yakovlev TI - On a class of iterative processes for solving incompatible systems of linear algebraic equations JO - Doklady Akademii Nauk PY - 1973 SP - 782 EP - 784 VL - 209 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1973_209_4_a6/ LA - ru ID - DAN_1973_209_4_a6 ER -
I. N. Molchanov; M. F. Yakovlev. On a class of iterative processes for solving incompatible systems of linear algebraic equations. Doklady Akademii Nauk, Tome 209 (1973) no. 4, pp. 782-784. http://geodesic.mathdoc.fr/item/DAN_1973_209_4_a6/